您当前的位置:
首页 >
文章列表页 >
Some Geometric Properties Related to Modular Functiona
更新时间:2026-07-10
    • Some Geometric Properties Related to Modular Functiona

    • Vol. 16, Issue 6, Pages: 86-89(2011)
    • CLC: O177.2
    • Published:2011

    移动端阅览

  • ZHAO Yan-feng, YUAN Li-li, LI Hui-jun, et al. Some Geometric Properties Related to Modular Functiona[J]. 2011, 16(6): 86-89. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1478

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

The Dual Space of Orlicz Space Equipped With p-Amemiya Norm
W~*-Strongly Exposed Points in Musielak-Orlicz Sequence Spaces Endowed with the Luxemburg Norm
Computation of Constant of a Type of Reflexive Orlicz Space
Hölder Continuity of Solutions for a Class of Elliptic Equations
Performance Study of Cavitation Unit with Internalbore at Variable Rotational Speeds

Related Author

LI Xiao-yan
CUI Yun-an
ZHAO Liang
ZHONG Wei-na
ZUO Zhan-fei
CUI Yun-an

Related Institution

哈尔滨师范大学文理学院
哈尔滨理工大学应用科学学院
武汉大学数学与统计学院
School of Applied Science
0